# SDR USAA950023

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11306
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: D26245403
- Condition: Worn
- Location: Cabin Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 114 - RUSHNG AIR SOUND WAS HEARD COMING FROM THE MED BY F/A.  CABIN BEGAN TO CLIMB.  ACFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE MAIN ENTRANCE DOOR SEAL.  PRESSURIZED AND OPERATIONS CHECK OK.  (W)
